Advertisement -- Learn more about ads on this site.


    KMACINLOVE   23,139
SparkPoints
20,000-24,999 SparkPoints
 
 
Sleep

Sunday, September 08, 2013

I had started taking the medication my doctor prescribed for me (Wellbutrin) again a few days ago. And even though there was a good improvement in my energy and mood the side effects were too much, specifically, the insomnia and itching. So for now I am going to hold off and then start at an even smaller dose. But, I have started to sleep a lot again. I used to think that medications that were over the counter or prescribed by your doctor were worry-free. No, every medication, even those over the counter have a benefit vs. side effect trade-off. And as I have learned as a nurse, usually less is more. Sometimes it is a matter of finding the right dose. So I will have to force myself to get out of bed in the mean time. Since I love sitting at the computer, drinking tea and visiting my friends on Sparkpeople, that will be my incentive to get up. Cheers, Keith emoticon
SHARE
  Member Comments About This Blog Post:

TENNISJIM 9/10/2013 5:59AM

    Awesome -- you can do this Ketih.

Report Inappropriate Comment
1CRAZYDOG 9/8/2013 8:51PM

    Love that poster . . . beauty sleep, results may vary! Amen to that one.

Hope your sleep issue resolves. Sleep dep is difficult to deal with! But then again, preaching to the choir!

HUGS

Report Inappropriate Comment
FELINEBETTER 9/8/2013 6:56PM

    I am sorry about the itching problem! If you can't find a smaller dose that works, please go and see about a new prescription. You are doing SO WELL and I don't want the apple cart to tip now, so to speak!

I too,look forward to reading your blogs. Don't keep your public waiting! lol lol

Report Inappropriate Comment
KMACINLOVE 9/8/2013 3:34PM

    Baixomusic, your are too funny! emoticon

Report Inappropriate Comment
BAIXOMUSIC 9/8/2013 2:37PM

    definitely get out of bed to do your sparkpeople! Otherwise, how will my day be without reading your blog entries?!!!!!

Got to hate those medication side affects...

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by KMACINLOVE